Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 404, NWS Birmingham, AL

July 22, 2008Fayette County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2008, 4:17 PM CDT for Fayette County, Tuscaloosa County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2008, 4:17 PM CDT (21:17 UTC)
Expired
Jul 22, 2008, 4:45 PM CDT
In force
28 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Fayette County, AL, Tuscaloosa County, AL

The radar

The Columbus AFB radar (KGWX), 76 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 12:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1950 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1950 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 222117
SVRBMX
ALC057-125-222145-
/O.NEW.KBMX.SV.W.0404.080722T2117Z-080722T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
417 PM CDT TUE JUL 22 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  NORTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 445 PM CDT

* AT 414 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
  NORTHWEST OF SAMANTHA...OR 14 MILES NORTHEAST OF GORDO...AND MOVING
  SOUTHEAST AT 36 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ECHOLA.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3355 8751 3335 8760 3330 8783 3358 8783
      3360 8777
TIME...MOT...LOC 2117Z 307DEG 31KT 3347 8774

$$
1 follow-up statement
000 
WWUS54 KBMX 222137
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 PM CDT TUE JUL 22 2008

ALC057-125-222147-
/O.EXP.KBMX.SV.W.0404.000000T0000Z-080722T2145Z/
TUSCALOOSA AL-FAYETTE AL-
437 PM CDT TUE JUL 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FAYETTE AND
NORTHWESTERN TUSCALOOSA COUNTIES EXPIRES AT 445 PM CDT...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHERN ALABAMA.

LAT...LON 3355 8751 3335 8760 3330 8783 3358 8783
      3360 8777
TIME...MOT...LOC 2137Z 307DEG 31KT 3337 8758

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:42 PM CDT, 35 minutes earlier.

Area forecast discussion, Jul 22, 3:42 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
342 PM CDT TUE JUL 22 2008

.DISCUSSION...
ONGOING CONVECTION HAS AFFECTED NEARLY HALF OF THE CWA AND IS
EXPECTED TO CONTINUE WELL INTO THE OVERNIGHT HOURS. THE CURRENT
STORMS ARE BEING FUELED/ENHANCED BY INTENSE AFTERNOON HEATING.
ALTHOUGH DEWPOINTS HAVE MIXED OUT A BIT NOW...INSTABILITY REMAINS
HIGH WITH LAPS LIFTED INDICES AT OR BELOW -4 ACROSS MOST OF THE
AREA AND WIDESPREAD CAPE IN EXCESS OF 3000. AFTER SUNSET...THE
INTENSITY OF THUNDERSTORMS SHOULD DIMINISH A BIT...BUT SEVERE
STORMS WILL REMAIN POSSIBLE THANKS TO SOME 20 TO 30 KNOT WINDS
BETWEEN 700 AND 800 MB. INTERACTION WITH THE NUMEROUS OUTFLOW
BOUNDARIES ACROSS THE AREA MAY ALSO HELP TO FOCUS LIFT...HELPING
TO OFFSET THE LOSS OF DAYTIME HEATING. IF THAT WERE NOT ENOUGH TO
WORK ABOUT...AN MCS...CURRENTLY MOVING INTO NORTHERN ARKANSAS...MAY
THREATEN TO MOVE INTO NORTHWESTERN ALABAMA AFTER MIDNIGHT.

TOMORROW WILL BE A REPEAT OF TODAY AS A ILL DEFINED SURFACE
BOUNDARY CONTINUES TO SINK SLOWLY INTO CENTRAL ALABAMA.
THUNDERSTORMS MAY HAVE A HARDER TIME GETTING STARTED TOMORROW DUE
TO INCREASED CLOUD COVER...BUT ANY BREAKS IN THE CLOUDS WILL SET
UP THERMALLY INDUCED BOUNDARIES HELPING TO INITIATE THUNDERSTORMS.
THE GOOD NEWS...TEMPERATURES WILL NOT BE AS INTENSE. HIGHS SHOULD
TOP OUT IN THE LOWER 90S TOMORROW.

FOR THE REMAINDER OF THE WORK WEEK...THUNDERSTORMS WILL REMAIN
POSSIBLE...BUT AS THE SURFACE BOUNDARY DISSIPATES AND UPPER LEVEL
ENERGY SHIFTS OUT OF THE AREA...THE THREAT FOR STRONG OR SEVERE
WEATHER WILL DECREASE. LOOK FOR HIGH TEMPERATURES IN THE LOW TO
MIDDLE 90S. HEIGHTS ACTUALLY RISE A BIT BY FRIDAY WITH GUIDANCE TEMPERATURES
REMAINING PRETTY STEADY. WITH THAT IN MIND...ELECTED TO SIDE WITH
THE WARMER END OF GUIDANCE.

NORTHWESTERLY FLOW OVER THE WEEKEND INTO EARLY NEXT WEEK WILL
KEEP CENTRAL ALABAMA IN A ABNORMALLY WET PATTERN FOR LATE JULY.
TEMPERATURES WILL BE CLOSE TO NORMAL.

&&

.AVIATION...18Z TAF DISCUSSION.

HAZE IS SLIGHTLY REDUCING VISIBILITIES AT MOST TAF SITES EARLY THIS
AFTERNOON...WITH THE EXCEPTION OF MGM AND TOI. THE BIGGEST IMPACT ON
AVIATION WILL COME LATER THIS AFTERNOON...WITH MOSTLY ISOLATED
CONVECTION AFFECTING THE SOUTHERN TAF SITES AND MORE ORGANIZED
CONVECTION ACROSS THE NORTH. SHOWERS AND THUNDERSTORMS WILL DEVELOP
ALONG AN OUTFLOW BOUNDARY AND BECOME LINEAR...WITH THE MAIN LINE
MOVING FROM NORTHWEST TO SOUTHEAST ACROSS CENTRAL ALABAMA DURING THE
LATE AFTERNOON AND EVENING...AND EXITING THE AREA BY MIDNIGHT.
EXPECT FOG TO REDUCE VISIBILITIES AT MGM AND TOI FOR A FEW HOURS
AGAIN EARLY TOMORROW MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  91  66  91  65 /  50  60  50  20  10
ANNISTON    71  93  68  92  68 /  50  60  50  20  10
BIRMINGHAM  73  92  69  90  69 /  40  60  50  20  10
TUSCALOOSA  72  93  70  93  70 /  30  60  40  20  10
CALERA      72  93  69  92  68 /  30  60  50  20  10
AUBURN      73  90  69  89  68 /  30  50  50  20  10
MONTGOMERY  73  94  70  93  69 /  30  50  40  20  10
TROY        72  92  69  91  66 /  20  50  40  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

07/07/07
Hazardous weather outlook, Jul 22, 9:57 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
957 AM CDT TUE JUL 22 2008

ALZ011>015-017>050-231200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
957 AM CDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY FROM 1 PM UNTIL 10 PM. THE
BEST CHANCE FOR ORGANIZED SEVERE STORMS WILL BE NORTH OF I-20...BUT
ISOLATED SEVERE STORMS ARE POSSIBLE AREA WIDE. THE MAIN THREAT WILL
BE GUSTY WINDS UP TO 60 MPH...BUT THE STORMS WILL ALSO CONTAIN
FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. THERE IS
ALSO A HIGH POTENTIAL FOR WET MICROBURSTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY ACROSS ALL OF CENTRAL
ALABAMA MAINLY BETWEEN 1 PM AND 10 PM. THE MAIN THREAT WITH THESE
STORMS WILL BE STRONG GUSTY WINDS UP TO 50 MPH AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY AND
WEDNESDAY.

In the hours before

Local storm report, Jul 22, 2:57 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             2 NNE BLEECKER          32.61N 85.15W
07/22/2008  E0.50 INCH       LEE                AL   EMERGENCY MNGR

            NEAR THE INTERSECTION OF COUNTY ROAD 379 AND COUNTY ROAD
            250.

0205 PM     HAIL             2 SSW STROUD            33.03N 85.34W
07/22/2008  E0.75 INCH       CHAMBERS           AL   EMERGENCY MNGR

            REPORTED AT FIVE POINTS.

0212 PM     TSTM WND DMG     2 S BLEECKER            32.55N 85.16W
07/22/2008                   LEE                AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0243 PM     HAIL             VINCENT                 33.39N 86.41W
07/22/2008  E0.75 INCH       SHELBY             AL   TRAINED SPOTTER

            REPORTED IN NORTHWEST SIDE OF TOWN.

&&
Local storm report, Jul 22, 3:07 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     ATTALLA                 34.02N 86.09W
07/22/2008                   ETOWAH             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0300 PM     TSTM WND DMG     RAINBOW CITY            33.95N 86.04W
07/22/2008                   ETOWAH             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&
Local storm report, Jul 22, 3:15 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             5 E BIRMINGHAM          33.53N 86.71W
07/22/2008  E0.75 INCH       JEFFERSON          AL   PUBLIC

            REPORTED IN IRONDALE.

0309 PM     HAIL             VERNON                  33.76N 88.11W
07/22/2008  E0.25 INCH       LAMAR              AL   EMERGENCY MNGR

            REPORTED IN THE CITY.

&&

GOLDEN
Local storm report, Jul 22, 3:26 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     ROANOKE                 33.15N 85.37W
07/22/2008                   RANDOLPH           AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN ROANOKE AND ALONG HWY 22
            BETWEEN ROANOKE AND ROCK MILLS.

0155 PM     TSTM WND DMG     1 W ROANOKE             33.14N 85.38W
07/22/2008                   RANDOLPH           AL   EMERGENCY MNGR

            *** 1 INJ *** TOP OF PINE TREE FELL ON MOBILE HOME AND
            INJURED 1 PERSON WHO WAS TRANSPORTED TO THE HOSPITAL.

&&

GOLDEN
Local storm report, Jul 22, 3:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
355 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     3 WSW MARKTON           33.87N 86.06W
07/22/2008                   ETOWAH             AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON PENINSULA POINT.

&&

GOLDEN
Local storm report, Jul 22, 4:06 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             2 NNE BLEECKER          32.61N 85.15W
07/22/2008  E0.50 INCH       LEE                AL   EMERGENCY MNGR

            NEAR THE INTERSECTION OF COUNTY ROAD 379 AND COUNTY ROAD
            250.

0155 PM     TSTM WND DMG     ROANOKE                 33.15N 85.37W
07/22/2008                   RANDOLPH           AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN IN ROANOKE AND ALONG HWY 22
            BETWEEN ROANOKE AND ROCK MILLS.

0155 PM     TSTM WND DMG     1 W ROANOKE             33.14N 85.38W
07/22/2008                   RANDOLPH           AL   EMERGENCY MNGR

            *** 1 INJ *** TOP OF PINE TREE FELL ON MOBILE HOME AND
            INJURED 1 PERSON WHO WAS TRANSPORTED TO THE HOSPITAL.

0205 PM     HAIL             2 SSW STROUD            33.03N 85.34W
07/22/2008  E0.75 INCH       CHAMBERS           AL   EMERGENCY MNGR

            REPORTED AT FIVE POINTS.

0212 PM     TSTM WND DMG     2 S BLEECKER            32.55N 85.16W
07/22/2008                   LEE                AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0243 PM     HAIL             VINCENT                 33.39N 86.41W
07/22/2008  E0.75 INCH       SHELBY             AL   TRAINED SPOTTER

            REPORTED IN NORTHWEST SIDE OF TOWN.

0253 PM     HAIL             5 E BIRMINGHAM          33.53N 86.71W
07/22/2008  E0.75 INCH       JEFFERSON          AL   PUBLIC

            REPORTED IN IRONDALE.

0300 PM     TSTM WND DMG     ATTALLA                 34.02N 86.09W
07/22/2008                   ETOWAH             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0300 PM     TSTM WND DMG     RAINBOW CITY            33.95N 86.04W
07/22/2008                   ETOWAH             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0309 PM     HAIL             VERNON                  33.76N 88.11W
07/22/2008  E0.25 INCH       LAMAR              AL   EMERGENCY MNGR

            REPORTED IN THE CITY.

0310 PM     TSTM WND DMG     3 WSW MARKTON           33.87N 86.06W
07/22/2008                   ETOWAH             AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON PENINSULA POINT.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:46 PM CDTSevere Thunderstorm WarningBMXCherokee29 min
Jul 22, 1:03 PM CDTSevere Thunderstorm WarningBMXWinston27 min
Jul 22, 1:17 PM CDTSevere Thunderstorm WarningBMXWalker28 min
Jul 22, 1:26 PM CDTSevere Thunderstorm WarningBMXRandolph34 min
Jul 22, 1:46 PM CDTSevere Thunderstorm WarningBMXWinston29 min
Jul 22, 1:53 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah37 min
Jul 22, 1:55 PM CDTSevere Thunderstorm WarningBMXChambers, Randolph50 min
Jul 22, 2:03 PM CDTSevere Thunderstorm WarningBMXWalker27 min
Jul 22, 2:11 PM CDTSevere Thunderstorm WarningBMXLee34 min
Jul 22, 2:12 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega33 min
Jul 22, 2:22 PM CDTSevere Thunderstorm WarningBMXJefferson38 min
Jul 22, 2:23 PM CDTSevere Thunderstorm WarningBMXChambers37 min
Jul 22, 2:25 PM CDTFlash Flood WarningBMXLee95 min
Jul 22, 2:34 PM CDTSevere Thunderstorm WarningBMXTuscaloosa, Walker26 min
Jul 22, 2:45 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega15 min
Jul 22, 2:48 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah27 min
Jul 22, 2:56 PM CDTSevere Thunderstorm WarningBMXClay, Tallapoosa34 min
Jul 22, 3:01 PM CDTSevere Thunderstorm WarningBMXCleburne44 min
Jul 22, 3:08 PM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa, Walker37 min
Jul 22, 3:13 PM CDTSevere Thunderstorm WarningBMXMarion16 min
Jul 22, 3:44 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa31 min
Jul 22, 3:47 PM CDTSevere Thunderstorm WarningBMXCoosa28 min
Jul 22, 3:57 PM CDTSevere Thunderstorm WarningBMXTuscaloosa33 min
Jul 22, 4:50 PM CDTSevere Thunderstorm WarningBMXTuscaloosa25 min
Jul 22, 5:01 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Talladega29 min
Jul 22, 5:05 PM CDTSevere Thunderstorm WarningBMXMarion25 min
Jul 22, 5:27 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby24 min
Jul 22, 5:53 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa37 min
Jul 22, 6:39 PM CDTSevere Thunderstorm WarningBMXMarengo, Sumter36 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.